GoodSense NightTime Cold & Flu Multi-Symptom Relief Liquid, Cherry, 12 fl. oz.

(0)

In-store pickup

Item not sold at

Highlights

  • Compare to Vicks NyQuil
  • Helps relieve pain, reduce fever, suppress coughing, and clear congestion
  • Alcohol-free liquid cold medicine
  • Cherry flavor

Description

GoodSense NightTime Cold & Flu Multi-Symptom Relief Liquid relieves major cold and flu-like symptoms so you can rest. Includes 12 fl. oz. cherry-flavored liquid cold medicine.

Specifications
Brand: GoodSense
Assembled Product Height: 7.125 in
Assembled Product Width: 2.5 in
Assembled Product Length: 2.5 in
Assembled Product Weight: 1.09 lb
Instructions: Only use the dose cup provided. Adults and children age 12 years and over, take 30 mL every 6 hours. Do not exceed 4 doses per 24 hours.
Form: Liquid
Flavor: Cherry
Active Ingredient: Acetaminophen 650 mg., Dextromethorphan HBr 30 mg., Doxylamine succinate 12.5 mg.
SKU: 26846701

related categories